Pain during intercourse normal after chemo?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Cookie: From the chemo, I have a lot of pain during intercourse. Is this normal?
Answers - Ann Berger Yes, because there is more vaginal dryness. You can use lubrications. Chances are the chemotherapy put you into a menopausal state.
Marisa Weiss, M.D. You can find a lot of information about how to handle painful sex and a dry vagina at Breastcancer.org in the section on menopause. We also had online conferences on this subject.

The Ask-the-Expert Online Conference called Breast Cancer Pain featured Ann Berger, R.N., M.S.N., M.D. and Marisa Weiss, M.D. answering your questions about managing pain caused by breast cancer and breast cancer treatments.

Editor's Note: This conference took place in April 2002.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Mini 300x125 eoy appeal v2
Back to Top